# SDR DALA2022082905775

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737
- Aircraft serial: 31920
- Aircraft time: 28,756 hours, 11,039 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2380976) DURING INSPECTION FOUND CORROSION ON FLOOR STRUCTURE STA 948 RBL 24 AND RBL 55 AT PAX CABIN. FLOOR STRUCTURE REPLACED PER B737-900 ER SRM 51-40-02-0G.
